Font Size
A
A
A

Drug Overdose (cont.)

For More Information

American Association of Poison Control Centers
3201 New Mexico Avenue, Suite 330
Washington, DC 20016
(202) 362-7217

Medically Reviewed by a Doctor on 5/29/2014
Medical Author:
Medical Editor:
Medical Editor:
Medical Editor:

Must Read Articles Related to Drug Overdose

Acetaminophen Poisoning  (Tylenol)
Acetaminophen (Tylenol) Poisoning Acetaminophen (Tylenol) poisoning is caused primarily by damage to the liver. Symptoms of acetaminophen (Tylenol) poisoning include nausea, vomiting, abdominal ...learn more >>
Aspirin Poisoning
Aspirin Poisoning Aspirin poisoning is either accidental or intentional. Symptoms of aspirin poisoning include ringing in the ears, impaired hearing, rapid breathing, dehydration...learn more >>
Barbiturate Abuse
Barbiturate Abuse Barbiturates are a group of drugs in the class of drugs known as sedative-hypnotics, which generally describes their sleep-inducing and anxiety-decreasing effec...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Drug Overdose:

Drug Overdose - Experience

Please describe your experience with drug overdose.

Drug Overdose - Treatment

What was the effective treatment for your drug overdose?




Read What Your Physician is Reading on Medscape

Injecting Drug Use »

The hypodermic syringe was invented in the mid-1800s. By the late 1800s and early 1900s in the United States, the public could purchase hypodermic needles and syringes legally, and opiates and cocaine were widely available.

Read More on Medscape Reference »


Medical Dictionary